MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION DURAN ANCORE; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION DURAN ANCORE; RING, ANNULOPLASTY
Model Number 620BG27
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during this mitral valve surgery a 29mm mitral annuloplasty band was implanted and then immediately explanted.The reason for replacement was reported as "failed repair due to patients anatomy".It was also reported that the annuloplasty product did not malfunction.No additional adverse patient effects were reported.

Brand Name
DURAN ANCORE
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key12490661
Report Number2025587-2021-02829
Device Sequence Number19786305
Product Code KRH
UDI-Device Identifier00613994759085
UDI-Public00613994759085
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
K032810
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Model Number620BG27
Device Catalogue Number620BG27
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age70 YR